# SDR USAA2013081400003

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 75,819 hours, 34,023 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE2400021
- Part serial: 3189
- Condition: Low Pressure
- Location: Zone 800
- Part time: 39,953 hours, 16,712 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED R2 DOOR CYLINDER BOTTLE IAW AMM 52-10-00-614-001-A.
